# SDR USAA050094

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 1133883
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - STRAP, CRACKED IN HALF, 3 INCH CRACK; LOWER FLOORBEAM STA 312 AND 328 LBBL 12.  DEFECTIVE PART REPLACED WITH IDENT PART IAW DWG. AND SRM. (K)
